# SDR ASAA2018110966752

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 46,644 hours, 14,043 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: L2 Window
- Part time: 50,595 hours, 19,264 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L-2 WINDOW OVERHEAT IN CRUISE, RAN QRH. NO SUCCESS. GROUNDED - YES. REMOVED AND REPLACED L2 SLIDING WINDOW REF B737-800 AMM 56-12-11. OPS AND LEAK CHECK GOOD. THIS CLEARS MEL 30-11E. REMOVED CN 06043560. RETAPPED NEW WINDOW CODE H15 TO TERMINAL #2 REF. WDM 30-41-12. ASA 41017 11-09-2018, ASA INSPECTOR 55.
